# SDR ASAA2020061103792

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Part number: QA10539
- Condition: Broken
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENG LUBRICATION UNIT CLOGGING INDICATOR GLASS BOWL BROKEN. GROUNDED - YES. REMOVED AND REPLACED NO 1 ENG LUBRICATION UNIT CLOGGING INDICATOR GLASS BOWL REF B737-800 CMM 79-21-16 PG 302 & 305 STEP 4 I 1 & 2 AND PGS 703,706 & 709 STEPS 4.C. 26&27.
